# SDR TWAA9813605

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH HOLE APPROX 9 IN LONG ON LT SIDE OF FUSELAGE AT LONGERON 2L AND STA 370 TO 389.  REPAIRED DAMAGE PER SRM  53-04, PAGE 43 FIG 12B.  CHECK-C 5-17-98 STL.
